MAUDE Adverse Event Report: ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF-PUNCHING TRIPLE LOADED FIBERTAK
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 03/28/2024, it was reported by a facility representative via email that an ar-3633sp fibertak sp failed during insertion.The case was completed using an ar-1928sf-3 corkscrew ft iii.This was discovered during a procedure on (b)(6) 2024.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to applying excessive mechanical forces upon insertion, improper bone prep and/or prying/leveraging the device during use.

Brand Name
SELF-PUNCHING TRIPLE LOADED FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19172387
Report Number1220246-2024-02302
Device Sequence Number7456232
Product Code MBI
UDI-Device Identifier10888867369969
UDI-Public10888867369969
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSELF-PUNCHING TRIPLE LOADED FIBERTAK
Device Catalogue NumberAR-3633SP
Device Lot Number14978953
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer05/17/2025
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown